MathSciNet Relay Station
MathSciNet bibliographic data
MR754723 57N10 (57M25)
Jaco, William Adding a $2$-handle to a $3$-manifold: an application to property $R$. Proc. Amer. Math. Soc. 92 (1984), no. 2, 288–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement